# SDR DHL2001743011

- Difficulty date: July 10, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING GEAR EXTENSION INTO MCO, THE NOSE GEAR DOOR LIGHT DID NOT ILLUMINATE ON THE 2ND OFFICERS PANEL.  THE NOSE GEAR LIGHT ON THE SECOND OFFICERS ANNUNCIATOR PANEL DURING LANDING GEAR EXTENSION AND RETRACTION DOES NOT ILLUMINATE PER DHL AOM CHP/SEC 26.21 PG 4 SEC 5.
